1 2 3 4
Home > FACULTY&STAFF > Faculty A-Z Faculty A-Z
Na Wei
The title Lecturer Office Address: Contact Information: Telephone:
Email: weina AT znufe.edu.cn



Office Address: School of Statistics and Mathematics, Zhongnan University of Economics and Law

Email: weina@znufe.edu.cn


Na Wei joined School of Statistics and Mathematics at Zhongnan University of Economics and Law in 2012. Her areas of specialization include applied mathematics, actuarial mathematics, etc.


The following are some of her publications.

Publications in English:

1.Partial Schauder estimates for a sub-elliptic equation, Acta Mathematica Scientia, 2016, 36B(3).

2.Estimates in generalized Morrey spaces for nondivergence degenerate elliptic operators with discontinuous coefficients, RACSAM, 2012,106(1):1-33.

3.Positivity and negativity of solutions to n*n weighted systems involving the Laplace operator on R^N, EJDE20121011-14.

4. Estimates of solutions to some weighted systems defined on RN, Operator theory and its application, ( In Memory of V. B. Lidskii ) , Amer. Math. Soc. Transl. Series 2, 2010, 231: 89-98.

Publications in Chinese:

1. Morrey regularity for degenerate elliptic equations with VMO coefficients in the Heisenberg group, Mathematica Applicata, 2014, 274818-826

2. On a semilinear elliptic equation with Hardy potential and critical nonlinearities in RN, Mathematica Applicata, 2012, 253616-623.

3. Morrey Estimates for Singular Integrals on the Heisenberg Group and Its ApplicationActa Mathematica Sinica2010,53(6):1149-1162